# SDR FDEA201204241552

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102508
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT BS 492, X= -27.5 RT FOUND CORRODED.  R & R WITH NEW REWORKED SEAT TRACK IAW SRM 51-31-01, REV 49.  NEW SEAT TRACK REWORK CARRIED OUT IAW DWG ACA7102, REV R.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
